# SDR DHLA7812009505

- Difficulty date: February 18, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E/E COMPARTMRNT AT BS 328 BL0 WL 200 STABILIZER STRAP CRACKED.  REPAIRED STABILIZER STRAP FROM BS 294.5 TO BS 360 BL0 WL 200 IAW B727 SRM 51-10-1 PAR 7A.
